# SDR CA140402004

- Difficulty date: March 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 6,569 hours
- Engine: Pwa PT6A50
- System (JASC): 7603 · Power Lever
- Part: Arm
- Part number: 10052417626
- Condition: Cracked
- Location: Power Lever
- Part time: 6,358 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN DISASSEMBLING THE RT ENGINE POWER LEVER ASSY FOR FRICTION BRAKE REPAIR A CRACK WAS OBSERVED IN THE ARM ASSEMBLY BUSHING, AROUND WHICH THE POWER LEVER AND THE FRICTION BRAKE PIVOT.
